# SDR SWIA201642427

- Difficulty date: August 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND DURING ROUTINE SCHEDULED MX.  CORROSION FOUND ON THE INNER HORIZONTAL STAB PIVOT POINT.  REMOVED AND REPLACED HORIZONTAL STABILIZER INNER PIVOT PIN IAW AMM.
